# SDR IXXA060546S

- Difficulty date: September 7, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 86,832 hours, 34,908 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fairing
- Condition: Damaged
- Location: Zone 300
- Part time: 86,832 hours, 34,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND RIGHT ELEVATOR UPPER TRAILING EDGE ATTACHMENT FAIRING HAS A HOLE.  FABRICATED REPAIR PARTS, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED NEW REPAIR PARTS IAW DC8 SRM 55-3-0, 55-2-0, 51-1-21, AND 51-1-8.
